# SDR PDCA0501420

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,147 hours, 14,774 cycles
- Engine: Pwa JT9D70A
- Engine time: 44,160 hours, 9,707 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: ED7472012
- Part serial: CD4160
- Condition: Failed
- Location: Nr 3 Epr
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB, NR 3 ENGINE EPR STARTED DECREASING AT FL310 EPR IND., ON DESCENT IT READ HIGH (1.24 AT 150 WITH THRUST LEVERS IDLE) (CORRECTIVE ACTION) REPLACED EPR TRANSMITTER IAW MM 77-11-00 AND DEFERRED OPS CHECK IAW DDPG 77-4.
